Internationale monetaire problemen

H.W.J. Bosman

Research output: Contribution to journalArticleProfessional

194 Downloads (Pure)
Original languageDutch
Pages (from-to)560-575
Number of pages16
JournalMaandschrift Economie
Volume34
Issue number11
Publication statusPublished - 1970

Cite this

Bosman, H. W. J. (1970). Internationale monetaire problemen. Maandschrift Economie, 34(11), 560-575.
Bosman, H.W.J. / Internationale monetaire problemen. In: Maandschrift Economie. 1970 ; Vol. 34, No. 11. pp. 560-575.
@article{62d06d62702d49d292c994721d70345f,
title = "Internationale monetaire problemen",
author = "H.W.J. Bosman",
year = "1970",
language = "Dutch",
volume = "34",
pages = "560--575",
journal = "Maandschrift economie : tijdschrift voor algemeen economische, bedrijfseconomische en sociale vraagstukken",
issn = "0013-0486",
number = "11",

}

Bosman, HWJ 1970, 'Internationale monetaire problemen', Maandschrift Economie, vol. 34, no. 11, pp. 560-575.

Internationale monetaire problemen. / Bosman, H.W.J.

In: Maandschrift Economie, Vol. 34, No. 11, 1970, p. 560-575.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Internationale monetaire problemen

AU - Bosman, H.W.J.

PY - 1970

Y1 - 1970

M3 - Article

VL - 34

SP - 560

EP - 575

JO - Maandschrift economie : tijdschrift voor algemeen economische, bedrijfseconomische en sociale vraagstukken

JF - Maandschrift economie : tijdschrift voor algemeen economische, bedrijfseconomische en sociale vraagstukken

SN - 0013-0486

IS - 11

ER -